Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Know Anything About Tecfidera?

Does Anyone Know Anything About Tecfidera?

posted June 12, 2014
A MyMSTeam Member

I guess if it work and how bad are side effect,

posted June 12, 2014
A MyMSTeam Member

TYsarbi worked the best for me, but being positive for the JC Virus scared me and I am not going back on it unless I have too.

posted June 26, 2014
A MyMSTeam Member

I got help to get the Tecfidera been on it for 7 days feels worst now than before don't sleep very well at night. Only side effects is little upset stomach I always take it with peanut butter. Hope it gets better.

posted June 24, 2014
A MyMSTeam Member

I have been on Tecfidera for 9 months now. The only side effect I have experienced is occasional flushing. Sometimes the flushing is minor and other times it feels like a bad sunburn for around 30 minutes. The flushing is well worth not taking shots.

posted June 14, 2014
A MyMSTeam Member

I am on Tecfidera for 4 months it messes with my stomach if I don't eat something when I take it.

posted June 14, 2014

Related content

View all
Choosing Copaxone Over Tecfidera
A MyMSTeam Member asked a question 💭
Tecfidera Or Gillenia
A MyMSTeam Member asked a question 💭
What's Your Advice On Handling This Problem?
A MyMSTeam Member asked a question 💭
Already a Member? Log in